Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article suivant
H. Komatsu
The Sobolev-Besov imbedding theorem from the viewpoint of semi-groups of operators
Séminaire Équations aux dérivées partielles (Polytechnique) (1972-1973), Exp. No. 1, 23 p.
Article PDF | Analyses MR 440358 | Zbl 0302.46022

Bibliographie

[1] H. Berens, Approximationssätze fur Halbgruppenoperatoren in intermediären Räumen, Schr. Math. Inst. Univ. Münster 32 (1964), 1-59.  MR 172125 |  Zbl 0124.06604
[2] O.V. Besov, Investigation of a family of function spaces in connection with theorems of imbedding and extension, Trudy Mat. Inst. Steklov, 60 (1961), 42-81, Aerm. Math. Soc. Translations, Ser. 2, 40 (1964), 85-126.  MR 133675 |  Zbl 0158.13901
[3] A.P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math., 24 (1964), 113-190. Article |  MR 167830 |  Zbl 0204.13703
[4] P. Grisvard, Commutativité de deux foncteurs d'interpolation et applications, J. Math. Pure Appl., 45 (1966), 143-291.  MR 221309 |  Zbl 0187.05803
[5] G.H. Hardy - J.E. Littlewood, Some properties of fractional integrals, Math. Z., 27 (1928), 565-606 and 34 (1932), 403-439. Article |  Zbl 0003.15601
[6] G.H. Hardy - J. E. Littlewood, Theorems concerning mean values of analytic and harmonic functions, Quart. J. Math., 12 (1941), 221-256.  MR 6581 |  Zbl 0060.21702
[7] H. Komatsu, Semi-groups of operators in locally convex spaces, J. Math. Soc. Japan, 16 (1964), 230-262.  MR 182886 |  Zbl 0154.16103
[8] H. Komatsu, Fractional powers of operators, Pacific J. Math., 19 (1966), 285-346. Article |  MR 201985 |  Zbl 0154.16104
[9] H. Komatsu, Fractional powers of operators II, Interpolation spaces, Pacific J. Math., 21 (1967), 89-111. Article |  MR 206716 |  Zbl 0168.10702
[10] H. Komatsu, Fractional powers of operators, III, Negative powers, J. Math. Soc. Japan, 21 (1969), 205-220.  MR 242005 |  Zbl 0181.41003
[11] H. Komatsu, Fractional powers of operators, V, Dual operators, J. Fac. Sci. Univ. Tokyo, Sec. IA, 17 (1970), 373-396.  MR 271769 |  Zbl 0208.16302
[12] H. Komatsu, Fractional powers of operators, VI, Interpolation of non-negative operators and imbedding theorems, J. Fac. Sci. Univ. Tokyo, Sec. IA, 19 (1972), 1-63.  MR 318964 |  Zbl 0249.47013
[13] J.L. Lions - J. Peetre, Sur une classe d'espaces d'interpolation, Publ. Math. IHES, 19 (1964), 5-68. Numdam |  MR 165343 |  Zbl 0148.11403
[14] T. Muramatu, Product of fractional powers of operators, J. Fac. Sci. Univ. Tokyo, Sec. IA, 17 (1970), 581-590.  MR 285931 |  Zbl 0214.12001
[15] T. Muramatu, On imbedding theorems for Besov spaces of functions defined in general regions, Publ. RIMS,Kyoto Univ., 7 (1971), 261-285. Article |  MR 313793 |  Zbl 0236.46034
[16] S.N. Nikol'skii, On the imbedding,continuity, and approximation theorems for differentiable functions in several variables, Uspehi Mat. Nauk, 16 (1961), 63-114, Russian Math. Surveys, 16 (1961), 55-104.  MR 149267 |  Zbl 0117.29101
[17] S. Ōuchi, Hyperfunction solutions of the abstract Cauchy problem, Proc. Japan Acad., 47 (1971), 541-544.  MR 298413 |  Zbl 0234.46045
[18] J. Peetre, Sur le nombre de paramètres dans la définition de certains espaces d'interpolation, Ricerche Mat., 12 (1963), 248-261.  MR 169043 |  Zbl 0125.06501
[19] J. Peetre, Espaces d'interpolation et théorème de Soboleff, Ann. Inst. Fourier, 16 (1966), 279-317. Cedram |  MR 221282 |  Zbl 0151.17903
[20] S.L. Soboleff, Sur un théorème d'analyse fonctionnelle, Mat. Sbornik, 4 (1938), 471-496 (in Russian).  JFM 64.1100.02
[21] M.H. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean n-spaces, I. Principal properties, J. Math. Mech., 13 (1964), 407-479.  MR 163159 |  Zbl 0132.09402
[22] A. Yoshikawa, Remarks on the theory of interpolation spaces, J. Fac. Sci. Univ. Tokyo, Sec. I, 15 (1968), 209-251.  MR 250059 |  Zbl 0167.42402
[23] A. Yoshikawa, An abstract formulation of Sobolev type imbedding theorems and its applications to elliptic boundary value problems, J. Fac. Sci. Univ. Tokyo, Sec. IA, 17 (1970), 543-558.  MR 298479 |  Zbl 0213.12902
[24] A. Yoshikawa, Fractional powers of operators, interpolation theory and imbedding theorems, J. Fac. Sci. Univ. Tokyo, Sec. IA, 18 (1971), 335-362.  MR 317107 |  Zbl 0238.46040
Copyright Cellule MathDoc 2019 | Crédit | Plan du site